Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 199, NWS State College, PA

August 20, 2004Franklin County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Aug 20, 2004, 7:30 PM EDT for Franklin County, Pennsylvania. It was in force for 60 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 20, 2004, 7:30 PM EDT (23:30 UTC)
Expired
Aug 20, 2004, 8:30 PM EDT
In force
60 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

County Franklin County, PA

The radar

The Sterling radar (KLWX), 105 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 20, 7:46 PM EDTHAIL 1Greencastle, PA
Aug 20, 7:46 PM EDTHAIL 1Greencastle, PA
Aug 20, 7:55 PM EDTFUNNEL CLOUD1 S Greencastle, PAROTATING FUNNEL DID NOT TOUCH DOWN
Aug 20, 7:55 PM EDTFUNNEL CLOUD1 S Greencastle, PAROTATING FUNNEL DID NOT TOUCH DOWN
Aug 20, 7:55 PM EDTHAIL 1.251 S Greencastle, PAUNSAFE TO MEASURE WHILE FALLING SO ACTUAL SIZE MAY HAVE BEEN LARGER
Aug 20, 7:55 PM EDTHAIL 1.251 S Greencastle, PAUNSAFE TO MEASURE WHILE FALLING SO ACTUAL SIZE MAY HAVE BEEN LARGER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 11.5 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2004-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 410 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2004-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
410 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
1428 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 202330
SVRCTP
PAC055-210030-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
730 PM EDT FRI AUG 20 2004

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FRANKLIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA

* UNTIL 830 PM EDT

* AT 730 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM OVER GREENCASTLE...MOVING NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MARION AND ST. THOMAS AROUND 740 PM EDT...
  CHAMBERSBURG AROUND 745 PM EDT...
  FAYETTEVILLE AROUND 750 PM EDT...
  SCOTLAND AND UPPER STRASBURG AROUND 755 PM EDT...
  ROXBURY AROUND 800 PM EDT...

THE MAIN THREATS FROM THIS STORM ARE DAMAGING WIND GUSTS AND LARGE 
HAIL. EXPECT GUSTS TO EXCEED 60 MPH. THESE WINDS CAN EASILY KNOCK 
DOWN TREES AND POWER LINES...AND CAUSE PROPERTY DAMAGE. THE SAFEST 
PLACE TO BE DURING A SEVERE THUNDERSTORM IS INSIDE A SUBSTANTIAL 
SHELTER...AWAY FROM WINDOWS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

LAT...LON 3971 7811 3971 7762 4003 7751 4014 7762
      4000 7795

$$

RXR/BG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 2:53 PM EDT, 4 hours 37 minutes earlier.

Area forecast discussion, Aug 20, 2:53 PM EDT, 4 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
253 PM EDT FRI AUG 20 2004

.AVIATION...

SHWRS/TSTORMS WILL AFFECT THE AREA INTO SAT MORNING. VFR AND MVFR
WILL PREVAIL...WITH ISOLATED IFR IN RA/TSRA. COLD FRONT PASSES
THROUGH AREA TOM AFT...SIGNALING IMPROVING CONDITIONS AFT 18Z. HIGH
PRESSURE THEN BUILDS IN BEHIND THE FRONT...WITH MAINLY VFR
CONDITIONS.

&&

.SHORT TERM (TONIGHT THROUGH SUNDAY)...

SVR TSTORM WATCH ISSUED FOR MOST OF CWA EXCLUDING SOUTHERN TIER.
SHWRS/TSTORMS DEVELOPING RAPIDLY AS OF 18Z...WILL ALSO ISSUE FLASH
FLOOD WATCH FOR MOST OF CWA EXCLUDING LOWER SUSQ. WEAK STATIONARY
BOUNDARY LOCATED ACROSS THE NORTHERN TIER CONTINUED FOCAL POINT FOR
THIS AFTERNOON. SOUTH OF THIS BOUNDARY...SFC HEATING HAS ALLOWED FOR
QUICK ATMOSPHERIC DESTABILIZATION...WITH MIXED LAYER CAPES BTWN
1500-3000 J/KG. STRONG W/SW LLVL JET (30-40KTS) AND DECENT SHEAR
WILL SUPPORT STRONG TO SVR THUNDERSTORM DEVELOPMENT. HODOGRAPHS ALSO
INDICATE POTENTIAL FOR THE FORMATION OF MULTI-CELL/BOW TYPE ECHOS.
WITH INGREDIENTS COMING TOGETHER...TORRENTIAL DOWNPOURS...LARGE
HAIL...FREQUENT CLOUD TO GROUND LIGHTING AND STRONG GUSTY WINDS
(60MPH+) MAY ACCOMPANY TSTORMS. WITH PLENTY OF LEFTOVER OUTFLOW
BOUNDARIES...SOME STORMS WILL HAVE THE POTENTIAL TO PRODUCE
TORNADOES. THIS BOUNDARY WILL WAVER ALONG THE PA/NY BORDER FOR MOST
OF THIS AFT CONTINUING TO TRIGGER SHWRS/TSTORMS. LOW PRESSURE CENTER
TRACKING THROUGH THE OHIO VALLEY WILL ALSO ENHANCE ACTIVITY LATER
THIS EVENING/OVERNIGHT AS BEST DYNAMICS WILL BE IN PLACE. PWS
(1.75+) AND SFC DEWPOINTS IN THE UPPER 60S AND LOW 70S WILL PROVIDE
PLENTY OF LLVL MOISTURE TO FUEL SHWRS/TSTORMS.

ETA/GFS SOLUTIONS DIFFER SLIGHTLY...HOWEVER LOOKING AT MOS GUIDANCE
WILL GO WITH LKLY/CAT POPS THROUGH 12Z SAT. LOW PRESSURE CENTER
TRACKS THROUGH OHIO VALLEY...AND INTO W PA TOWARD MORNING.
ASSOCIATED COLD FRONT PUSHES THROUGH PA BY 18Z SAT...AS AREA OF HIGH
PRESSURE BEGINS TO BUILD IN. THIS HIGH DOMINATES WEATHER THROUGH THE
LATTER HALF OF THE WEEK...AS UPPER TROUGH OVER ESTRN US BEGINS TO
LIFT OUT AND RIDGING BEGINS.

&&

.LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...

EXTENDED FORECAST WILL FEATURE A TRANSITION FROM THIS WEEKENDS
COOLER AND DRIER CONDITIONS TO AN ACTUAL SUMMERTIME PATTERN WITH
LONG RANGE MODELS INDICATING A TRUE BERMUDA HIGH BRINGING AN
EXTENDED PERIOD OF WARMTH AND HUMIDITY TO THE REGION FOR THE MIDDLE
TO LATER PART OF NEXT WEEK AND BEYOND. UPPER RIDGE AXIS BUILDS TO
OUR EAST BY MIDWEEK WITH DAILY CHANCES FOR SHRA/TSRA AT THE DIURNAL
MAXIMUM. TEMPERATURES SHOULD BE NEAR TO ABOVE NORMAL THROUGHOUT THE
PERIOD.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH FOR ZONES PAZ004>006-010>012-017>019-
     024>028-033>035-037-041-042-045-046-049>053 THURSDAY LATE
     EVENING AND TONIGHT.
  ...SEVERE THUNDERSTORM WATCH FOR ZONES PAZ006-010>012-
     017>019-024>028-037-041-042-045-046-049>053-056>059-063 UNTIL 7
     PM EDT.
&&

AVIATION...LA CORTE
SHORT TERM...STEINBUGL
LONG TERM...DEVOIR
Hazardous weather outlook, Aug 20, 3:32 AM EDT, 15 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
332 AM EDT FRI AUG 20 2004

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-210731-
ADAMS PA-BEDFORD PA-BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA-
COLUMBIA PA-CUMBERLAND PA-DAUPHIN PA-ELK PA-FRANKLIN PA-FULTON PA-
HUNTINGDON PA-JUNIATA PA-LANCASTER PA-LEBANON PA-MCKEAN PA-
MIFFLIN PA-MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA-
NORTHERN LYCOMING PA-NORTHUMBERLAND PA-PERRY PA-POTTER PA-
SCHUYLKILL PA-SNYDER PA-SOMERSET PA-SOUTHERN CENTRE PA-
SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-
UNION PA-WARREN PA-YORK PA-
332 AM EDT FRI AUG 20 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY:

A LOW PRESSURE SYSTEM WILL MOVE NORTHEAST ALONG A STALLED-OUT FRONT
OVER THE UPPER OHIO VALLEY TODAY.  THE FRONT WILL LIFT SLIGHTLY
NORTHWARD TODAY AS A WARM FRONT.  THE HOT AND HUMID AIR FLOWING UP
FROM THE SOUTH WILL FUEL SHOWERS AND THUNDERSTORMS TODAY...MAINLY
THIS AFTERNOON AND INTO THE NIGHT.  SEVERE THUNDERSTORMS WITH
DAMAGING WINDS...AND ISOLATED TORNADOES...ARE POSSIBLE THIS AFTERNOON
AND EVENING...MAINLY OVER THE NORTHERN HALF OF CENTRAL PENNSYLVANIA.

HEAVY RAIN IS POSSIBLE FROM THIS AFTERNOON THROUGH THE NIGHT IN
NORTHWESTERN PENNSYLVANIA...ALONG THE EXPECTED TRACK OF THE SURFACE
LOW PRESSURE SYSTEM.  MINOR FLOODING IS A POSSIBILITY AS THE
THUNDERSTORMS MAY CONTAIN TORRENTIAL RAINS...BUT THE AREA WHERE THE
HEAVIEST RAIN IS EXPECTED HAS BEEN RATHER DRY RECENTLY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY:

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

SPOTTER CALL TO ACTION STATEMENT...

SPOTTER ACTIVATION IS LIKELY.

In the hours before

Special weather statement, Aug 20, 4:29 PM EDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
429 PM EDT FRI AUG 20 2004

PAZ033>035-210100-
BEDFORD PA-FULTON PA-SOMERSET PA-
429 PM EDT FRI AUG 20 2004

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM EDT
FRIDAY EVENING FOR THE FOLLOWING COUNTIES IN CENTRAL PENNSYLVANIA...

BEDFORD...FULTON AND SOMERSET.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER MEDIA FOR FURTHER DETAILS
OR UPDATES.

A SEVERE THUNDERSTORM WATCH MEANS THAT SEVERE THUNDERSTORMS ARE
POSSIBLE IN AND CLOSE TO THE WATCH AREA...PRODUCING DAMAGING WINDS...
LARGE HAIL AND FREQUENT LIGHTNING.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 55 MPH...
DESTRUCTIVE HAIL...FREQUENT LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAIN FLOODS ROADS QUICKLY SO DONT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
Local storm report, Aug 20, 5:07 PM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
507 PM EDT FRI AUG 20 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             6 W WESTOVER            40.75N 78.80W
08/20/2004  1.00 INCH        CLEARFIELD         PA   PUBLIC

&&

RH
Special weather statement, Aug 20, 6:20 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
620 PM EDT FRI AUG 20 2004

PAZ005-006-010>012-017>019-024>028-037-041-042-045-046-049>053-
056>059-063-210300-
BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA-COLUMBIA PA-CUMBERLAND
PA-DAUPHIN PA-ELK PA-HUNTINGDON PA-JUNIATA PA-LEBANON PA-MCKEAN
PA-MIFFLIN PA-MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON
PA-NORTHERN LYCOMING PA-NORTHUMBERLAND PA-PERRY PA-POTTER
PA-SCHUYLKILL PA-SNYDER PA-SOUTHERN CENTRE PA-SOUTHERN CLINTON
PA-SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-UNION PA-
620 PM EDT FRI AUG 20 2004

...A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
FRIDAY EVENING FOR THE FOLLOWING COUNTIES IN CENTRAL PENNSYLVANIA...

BLAIR...CAMBRIA...CAMERON...CENTRE...CLEARFIELD...CLINTON...
COLUMBIA...CUMBERLAND...DAUPHIN...ELK...HUNTINGDON...JUNIATA...
LEBANON...LYCOMING...MCKEAN...MIFFLIN...MONTOUR...NORTHUMBERLAND...
PERRY...POTTER...SCHUYLKILL...SNYDER...SULLIVAN...TIOGA AND UNION.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER MEDIA FOR FURTHER DETAILS
OR UPDATES.

REMEMBER A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE
FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN
THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER
CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS.
Local storm report, Aug 20, 6:21 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
621 PM EDT FRI AUG 20 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             1 S PLEASANT GAP        40.85N 77.74W
08/20/2004  0.75 INCH        CENTRE             PA   LAW ENFORCEMENT

            PENNY SIZE HAIL AND 70 MPH WINDS AT ROCKVIEW STATE PRISON

&&

RH
Local storm report, Aug 20, 6:34 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
634 PM EDT FRI AUG 20 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             PHILIPSBURG             40.89N 78.21W
08/20/2004  0.88 INCH        CENTRE             PA   TRAINED SPOTTER

0545 PM     TSTM WND DMG     MERCERSBURG             39.83N 77.90W
08/20/2004                   FRANKLIN           PA   AIRPLANE PILOT

            TREES AND POWER LINES DOWN

0550 PM     TSTM WND DMG     ROXBURY                 40.09N 77.67W
08/20/2004                   FRANKLIN           PA   EMERGENCY MNGR

            TREES AND POWER LINES DOWN

0555 PM     TSTM WND DMG     1 SE CHAMBERSBURG       39.92N 77.64W
08/20/2004                   FRANKLIN           PA   EMERGENCY MNGR

            TREE DOWN ON A HOUSE

&&

RH
Local storm report, Aug 20, 6:41 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
641 PM EDT FRI AUG 20 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             2 S PORT MATILDA        40.77N 78.05W
08/20/2004  0.75 INCH        CENTRE             PA   PUBLIC

0225 PM     HAIL             1 S PLEASANT GAP        40.85N 77.74W
08/20/2004  0.75 INCH        CENTRE             PA   LAW ENFORCEMENT

            PENNY SIZE HAIL AND 70 MPH WINDS AT ROCKVIEW STATE PRISON

0346 PM     HAIL             MUNCY                   41.20N 76.79W
08/20/2004  0.88 INCH        LYCOMING           PA   TRAINED SPOTTER

            DIME TO NICKEL SIZE HAIL

0405 PM     HAIL             6 W WESTOVER            40.75N 78.80W
08/20/2004  1.00 INCH        CLEARFIELD         PA   PUBLIC

0505 PM     HAIL             PHILIPSBURG             40.89N 78.21W
08/20/2004  0.88 INCH        CENTRE             PA   TRAINED SPOTTER

0545 PM     TSTM WND DMG     MERCERSBURG             39.83N 77.90W
08/20/2004                   FRANKLIN           PA   EMERGENCY MNGR

            TREES AND POWER LINES DOWN

0550 PM     TSTM WND DMG     ROXBURY                 40.09N 77.67W
08/20/2004                   FRANKLIN           PA   EMERGENCY MNGR

            TREES AND POWER LINES DOWN

0555 PM     TSTM WND DMG     1 SE CHAMBERSBURG       39.92N 77.64W
08/20/2004                   FRANKLIN           PA   EMERGENCY MNGR

            TREE DOWN ON A HOUSE

&&

RH

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 1:42 PM EDTSevere Thunderstorm WarningCTPCentre48 min
Aug 20, 2:29 PM EDTSevere Thunderstorm WarningCTPLycoming61 min
Aug 20, 2:42 PM EDTSevere Thunderstorm WarningCTPCentre48 min
Aug 20, 3:11 PM EDTSevere Thunderstorm WarningCTPUnion64 min
Aug 20, 3:25 PM EDTSevere Thunderstorm WarningCTPLycoming50 min
Aug 20, 3:46 PM EDTSevere Thunderstorm WarningCTPColumbia59 min
Aug 20, 3:48 PM EDTSevere Thunderstorm WarningCTPMontour, Northumberland42 min
Aug 20, 3:55 PM EDTSevere Thunderstorm WarningCTPSullivan50 min
Aug 20, 4:01 PM EDTSevere Thunderstorm WarningCTPClearfield89 min
Aug 20, 5:04 PM EDTSevere Thunderstorm WarningCTPCentre56 min
Aug 20, 5:19 PM EDTSevere Thunderstorm WarningCTPSchuylkill56 min
Aug 20, 5:23 PM EDTSevere Thunderstorm WarningCTPFulton22 min
Aug 20, 5:33 PM EDTSevere Thunderstorm WarningCTPFranklin57 min
Aug 20, 6:36 PM EDTSevere Thunderstorm WarningCTPCumberland69 min
Aug 20, 6:49 PM EDTSevere Thunderstorm WarningCTPClearfield, Elk56 min
Aug 20, 7:30 PM EDTFlash Flood WarningCTPUnion6 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.